Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Asymptotic integration of the equations of thermoelasticity of a cylindrical shell of variable thickness

  • 12 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    H. Bateman and A. Erdelyi, Tables of Integral Transforms, McGraw-Hill, New York (1954).

  2. 2.

    A. L. Gol'denveizer, “Classification of integrals of the dynamic equations of the linear two-dimensional theory of shells,” Prikl. Mat. Mekh.,37, No. 4, 591–603 (1973).

  3. 3.

    I. S. Motovilovets, Thermal Conductivity of Plates and Bodies of Revolution [in Russian], Naukova Dumka, Kiev (1969).

Download references

Additional information

Saratov State University. Translated from Prikladnaya Mekhanika, Vol. 12, No. 10, pp. 113–117, October, 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Burmistrov, E.F., Kossovich, L.Y. & Maslov, N.M. Asymptotic integration of the equations of thermoelasticity of a cylindrical shell of variable thickness. Soviet Applied Mechanics 12, 1072–1075 (1976). https://doi.org/10.1007/BF00885058

Download citation

Keywords

  • Cylindrical Shell
  • Variable Thickness
  • Asymptotic Integration